Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Müntz rational approximation rate
HTML articles powered by AMS MathViewer

by S. P. Zhou PDF
Proc. Amer. Math. Soc. 121 (1994), 179-183 Request permission

Abstract:

The present paper constructs a counterexample to show that a conjecture of Newman concerning rational approximation rate of arbitrary Markov system is generally not true.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A20, 41A25
  • Retrieve articles in all journals with MSC: 41A20, 41A25
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 179-183
  • MSC: Primary 41A20; Secondary 41A25
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1204388-0
  • MathSciNet review: 1204388